https://newhair.com/wp-content/uploads/2018/06/nhi-medical-356px.png 0 0 William Rassman, M.D. & Jae Pak, M.D. https://newhair.com/wp-content/uploads/2018/06/nhi-medical-356px.png William Rassman, M.D. & Jae Pak, M.D.2008-06-30 11:33:312008-06-26 10:46:53Is Propecia Making Me Lose My Quick Wit?
Two questions here,
- Can Propecia be taken before bed at night instead of, say, in the morning, or during the day?
- I saw some post about someone mentioning grogginess as a side effect of taking Propecia. I consider myself a pretty silver-tongued guy, sort of along the lines of Dane Cook. I speak relatively fast and somewhat witty, I’d hope. When I take Propecia I feel like I trip over my words more, thereby causing me to lose some of that quick wit. Does this make any sense or not?
- Once a day, anytime, will work for Propecia (finasteride 1mg). I generally suggest to take in in the morning when testosterone is highest in men, but I really do not have any figures on that, just my logical mind.
- There have been some reports on depression with Propecia, but I don’t know if your quick wit can be dulled by the medication. I haven’t had any reports from my patients about feelings of disorientation or foggy-headedness, but I had one person that I can recall wrote in a while ago saying they felt a little foggy when on Propecia (though it is unsubstantiated).